# SDR YENA2021100400650

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 39,677 hours, 13,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 38, SJO-FLL. OVERHEAD EMERGENCY ISLE LIGHT ABOVE ROW 18 INOP ; FOUND GROUND WIRE LOOSE - SECURED + OPS CHECK GOOD REF 35-50-00 A/C OK FOR SVC
